Translator Disclaimer
2008 Interpolation and complex symmetry
Stephan R. Garcia, Mihai Putinar
Tohoku Math. J. (2) 60(3): 423-440 (2008). DOI: 10.2748/tmj/1223057737

Abstract

In a separable complex Hilbert space endowed with an isometric conjugate-linear involution, we study sequences orthonormal with respect to an associated bilinear form. Properties of such sequences are measured by a positive, possibly unbounded angle operator which is formally orthogonal as a matrix. Although developed in an abstract setting, this framework is relevant to a variety of eigenvector interpolation problems arising in function theory and in the study of differential operators.

Citation

Download Citation

Stephan R. Garcia. Mihai Putinar. "Interpolation and complex symmetry." Tohoku Math. J. (2) 60 (3) 423 - 440, 2008. https://doi.org/10.2748/tmj/1223057737

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1171.30011
MathSciNet: MR2453732
Digital Object Identifier: 10.2748/tmj/1223057737

Subjects:
Primary: 30D55
Secondary: 47A15

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top